# SDR FDEA201204031235

- Difficulty date: April 3, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE076
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  R & R IAW AMM 27-50-22-4, REV 72.0. ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-50-22-5, REV 72.0.  FOUND SATISFACTORY.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100 REV 114.
